IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Keisuke Ishibashi (NTT)
Vice Chair Toyokazu Akiyama (Kyoto Sangyo Univ.), Masahiro Jibiki (NICT), Yutaka Nakamura (Kyushu Inst. of Tech.)
Secretary Satoshi Matsuura (NAIST), Tomoki Yoshihisa (Osaka Univ.)
Assistant Hiroshi Yamamoto (Nagaoka Univ. of Tech.), Toshiki Watanabe (NEC), Masafumi Watari (KDDI Labs.)

Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Hiroaki Kikuchi (Meiji Univ.)
Vice Chair Yutaka Miyake (KDDI R&D Labs.), Takashi Nishide (Univ. of Tsukuba)
Secretary Yoshiaki Shiraishi (Kobe Univ.), Takeshi Ueda (Mitsubishi Electric)
Assistant Hiroki Takakura (Nagoya Univ.), Katsunari Yoshioka (Yokohama National Univ.)

Conference Date Thu, Jun 5, 2014 13:30 - 17:05
Fri, Jun 6, 2014 10:30 - 15:50
Topics Internet Security, etc. 
Conference Place Takikawa Memorial Hall, Kobe University 
Address 1-1 Rokkodai-cho, Nada-ku, Kobe-shi, 657-8501 Japan
Transportation Guide http://www.kobe-u.ac.jp/en/access/rokko/campus.htm
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jun 5 PM  Opening Remarks
13:30 - 13:35
  13:30-13:35 Opening remarks ( 5 min. )
Thu, Jun 5 PM  Invited Talk
13:35 - 16:15
(1) 13:35-14:25 [Invited Talk]
A two-path authentication for protecting net banking against illegal access
-- How to prevent Man-In-The-Middle/Browser Attack --
IA2014-1 ICSS2014-1
Haruhiko Fujii (NTT)
(2) 14:25-15:15 [Invited Talk]
How did we arrive at the top
Tsunehiko Suzuki (Chukyo Univ.), Toshinori Maeno
(3) 15:15-16:05 [Invited Talk]
Threat and Countermeasure Against the Targeted Attack IA2014-2 ICSS2014-2
Satoru Torii (Fujitsu Labs.)
  16:05-16:15 Break ( 10 min. )
Thu, Jun 5 PM  ICSS1
16:15 - 17:05
(4) 16:15-16:40 Attack on Knapsack Cryptography by Using Intermediary Plaintext IA2014-3 ICSS2014-3 Yoshihiro Kusanagi, Atsushi Nagao, Masakatu Morii (Kobe Univ.)
(5) 16:40-17:05 Higher Order Monomial Attack to FEAL-4 IA2014-4 ICSS2014-4 Toshinobu Kaneko (TUS)
  17:05-17:20 IA Research Award Ceremony ( 15 min. )
  18:30-20:30 ( 120 min. )
Fri, Jun 6 AM  ICSS2
10:30 - 11:45
(6) 10:30-10:55 Malicious Web Site Detection Based on Redirection Control using Client Environment IA2014-5 ICSS2014-5 Takahiro Kasama, Masashi Eto (NICT), Masaki Kamizono (NICT/SecureBrain), Daisuke Inoue (NICT)
(7) 10:55-11:20 Development of an Environment-independent Dynamic Analysis System for Document Malware IA2014-6 ICSS2014-6 Masaki Kamizono (NICT/SecureBrain), Kazuki Iwamoto (SecureBrain), Takahiro Kasama, Masashi Eto, Daisuke Inoue, Koji Nakao (NICT)
(8) 11:20-11:45 Ransomware: Threat Analysis and Countermeasures IA2014-7 ICSS2014-7 Akira Kanaoka (Toho Univ.), Toshihiro Ohigashi (Hiroshima Univ.)
  11:45-13:00 Break ( 75 min. )
Fri, Jun 6 PM  IA
13:00 - 14:15
(9) 13:00-13:25 Analyzing Dynamic Class Loaded Applications in Android IA2014-8 ICSS2014-8 Takaaki Nagumo, Mitsuaki Akiyama, Takeshi Yagi, Takeo Hariu (NTT)
(10) 13:25-13:50 Study on Comparison Regarding Schemes of Information-centric Networking IA2014-9 ICSS2014-9 Daisuke Matsubara (Hitachi), Satoru Okamoto, Naoaki Yamanaka (Keio Univ.), Tatsuro Takahashi (Kyoto Univ.)
(11) 13:50-14:15 Implementation of the Administration Policy Description Method on Automatic Network Organization System IA2014-10 ICSS2014-10 Minori Shiota, Yukiko Yamaguchi, Hajime Shimada, Hiroki Takakura (Nagoya Univ.)
  14:15-14:25 Break ( 10 min. )
Fri, Jun 6 PM  ICSS3
14:25 - 15:50
(12) 14:25-14:50 Shared Nothing Secure Programming in Erlang/OTP IA2014-11 ICSS2014-11 Kenji Rikitake
(13) 14:50-15:15 List Representation Using Succinct Data Structure for Packet Filtering IA2014-12 ICSS2014-12 Yuta Kitamura (Nagoya Inst. of Tech.), Masami Mohri (Gifu Univ.), Yoshiaki Shiraishi (Kobe Univ.), Akira Iwata (Nagoya Inst. of Tech.)
(14) 15:15-15:40 A Web-based Encrypted File Sending and Receiving System and Applying OpenID Authentication IA2014-13 ICSS2014-13 Kohei Isobe (Nagoya Inst. of Tech.), Masanori Hirotomo (Saga Univ.), Youji Fukuta (Aichi Univ. of Edu.), Masami Mohri (Gifu Univ.), Yoshiaki Shiraishi (Kobe Univ.), Akira Iwata (Nagoya Inst. of Tech.)
  15:40-15:45 ( 5 min. )
  15:45-15:50 Closing remarks ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-bssion 
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Yutaka Miyake (KDDI R&D Laboratories, Inc.)
TEL: +81-49-278-7367, FAX: +81-49-278-7510
E-: is-qst 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~icss/index.html


Last modified: 2014-10-20 11:11:09


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan